I never had diabetes in my life but I am worried that I might develop diabetes because I eat enormous amounts of fruit every day, especially before going to bed. For example, eating 10 apples a day ...
I get dizzy bad and that how I know I need to eat. some days i dont gte dizzy i just eat but other day i cna eat all day long and be ready dizzy and once i eat again i am fine...after baout 30 mins ...
make sure you inject it straight into the neck that way you die, seeing as your hell bent on death why not use a gun
in the movie momento, it seemed a matter of 10 - 30 minutes. I think you become incapicated, have difficulty breathing, sweat, and then go into a coma.
Please do not consider doing this to yourself or killing yourself in any other way. Suicide is a PERMENANT solution to a TEMPORARY problem.
Death is not the answer. you should talk to someone like a pastor or someone you trust if you are having feelings like that.
There are a number of different kinds of insulin, which vary according to how rapidly they act. Humalog insulin, is very quick; Lantus insulin by comparison is very slow-acting. And there are others in between. So how long it would take to die would depend on the form of insulin. Before death occurred, there would be symptoms of low blood sugar, which might include dizziness, shaking, sweating, disorientation, lethargy. Also prior to death the victim might experience seizures or lapse into a coma. They would not be conscious when death occurred, so from that standpoint it would not be painful. The treatment for an overdose, of course, is to get glucose into the bloodstream, preferably by IV, if the overdose is severe.
I don't believe you would OVER DOSE on Insulin. Reason why is that with too much Insulin you would go into Insulin shock and start going into convolutions. Doing this your system would adjust and start to bring you out of the shock it not by submitting a conscious state or mild conscious state. If you fear over-dosing, check with your Doctor or Caregiver and let them help you realize this fear.
Good Health&Good Luck
I do what I want..
I don't think it would be painful, you would go into a coma first as you blood sugar levels dropped and then you would die. But I don't recommend suicide.
baba don't even think about it. Life is a gift from God. We only get to do it once.
the death is not painful you would probably go into a coma first
It depends on the volume injected. If you exceed the body's capacity to counter the volume injected of the fastest acting (such as Humalog), then death will come quicker.
However, too much of anything will kill you. For instance, drinking water like that dumb mom on the radio show contest. Water is free. Insulin is expensive.
Please think of the effect this would have on your family members if you did this. If you were not successful at an immediate death, your body would lie in ICU with your kidneys hemorrhaging and shutting down, and your other organs dying one at a time. Your family would see you having seizures as your body died. Out of every memory they had of you from the time you spent on earth, this is the one they would remember the most. They would also blame themselves because of feeling they did not do something that could have saved you. If you survived, you would possibly have irreversible kidney damage.
It's a bad method.You get very scared , shaky and confused.
There is always that survival instinct that kicks in .
Do u want to die? I wouldn't know if death is painful i haven't died yet...
you would probably end up severely brain damaged instead of dead. i have seen this happen before in a case where a husband tried to kill his wife. it wasn't very pretty as she will live the rest of her life being cared for and not able to live in reality.
try to get help for your depression instead of attempting something you can't foresee the outcome of. there is help if you try to find it. i spent thanksgiving in ICU for trying the same thing. really thought i had it planned out perfect. good luck.
National Suicide Hotlines USA
United States of America
It would depend on the type of insulin you injected. Humulin N (NPH insulin) takes 1-4 hours to get to peak levels. Humulin R (regular insulin) takes about 2.5-5 hours to reach it's peak. Lantus doesn't ever really peak.
However it is a bad way to pick to try to kill oneself. When your blood sugar bottoms out, your body immediately begins making glucose to compensate. Although it is possible to die, what usually happens is that you inject the insulin, your blood sugar decreases over the next few hours but not quick enough so that your body cannot compensate to save itself. I know someone who attempted this by injecting a WHOLE bottle who woke up the next morning in a stupor. Plus, once you woke up it is possible you would have damaged your brain or other body parts because of the low blood sugar. If successful, it probably wouldn't hurt because you would pass out before death. However it would definitely NOT be my first choice! I really hope someone you know is not considering it!